# SDR DALA1147375528

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 75,011 hours, 31,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EXTERNAL EMERGENCY LIGHT AT DOOR 4L INOPERATIVE.  MAINTENANCE REPLACED THE POWER PACK AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
